I am looking to see if anyone had this happen recently. I filled my script for 120 10MG Adderall IR. The brand is Teva or I think what used to be Barr. I had the same brand for a while, but this time I took my normal dose, and nothing at all! I actually am prescribed to take 2 a day twice a day, and typically I only take half and have energy. I've taken 2 and a half twice and had no effects at all. Anyone have any idea whats going on?
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Aug 2011 • 7 answers
Posted 2 Mar 2012 • 4 answers
Adderall - makes me moody & can't stand myself, causing family problems, anyone else felt like this?
Posted 6 Aug 2012 • 15 answers
Posted 20 Jul 2016 • 1 answer
Posted 28 Aug 2016 • 0 answers